MAUDE Adverse Event Report: ETHICON INC. PROLENE SUT 24IN(60CM) 7-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PROLENE SUT 24IN(60CM) 7-0 BLU; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number 8304H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent cabg procedure on (b)(6) 2020 and suture was used.During the procedure, the needle popped off of suture.The procedure was completed with similar device.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
Additional information: d4, h4, h6.A manufacturing record evaluation was performed for the finished device batch and no non-conformances were identified.

Brand Name
PROLENE SUT 24IN(60CM) 7-0 BLU
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9681408
Report Number2210968-2020-01010
Device Sequence Number19533005
Product Code GAW
UDI-Device Identifier10705031014114
UDI-Public10705031014114
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number8304H
Device Catalogue Number8304H
Device Lot NumberPEH452
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date02/07/2020
Supplement Report FDA Received Date03/05/2020
Patient Sequence Number1